It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 180 for 2nd course accutane. (0.015 seconds)


... It depends on how bad you have it. If you dont care of the annoying side effects "dryness" then go for it. (15 replies)
... There doesn't seem to be any other option than a 2nd course of accutane. I've tried basically every topical and pill available. Does a 2nd course work? ... (15 replies)
... I took 40 mg Accutane for 6 months, and my skin was wonderfull for a while. After only one month post my skin started to get oily and got some tiny zits. ... (1 replies)

... You can't tell if you need a 2nd course while you are still in the process of the 1st one. ONce you stop, you will be much clearer. Once your off for a month then you can see if you need a 2nd course. ... (15 replies)
... Background: 150lbs. 60mg a day I hope you're right but my acne has hardly improved. I've had maybe 3 good weeks while on it. All the other weeks I break out daily just like I did before treatment. My breakouts aren't as bad as before but it hasn't cleared me up like I would hope. Shouldn't I be totally clear after 5 months of treatment? (15 replies)
... HEy everyone.. I just wanted to ask the peeps who have already done one or more course of accutane.. ... (2 replies)
... Has anyone actually been clear for a long time after a 2nd course if they weren't after the first? ... (15 replies)
... I'm probably going to need a 2nd course. I'm almost through with my 5th month and I'm still breaking out. ... (15 replies)
... My 2nd course of Accutane treatment is going EXTREMELY well! Especially compared to my first course of Accutane. During my first course I had acne everywhere and it slowly faded and wasn't completely gone til the end of my 6th month. ... (40 replies)
... im going back on a 2nd course of accutane as i broke out badly last year. i was on antibiotics such as ethromycin and my derm told me thats the worse antibiotic my doc could give me for my skin. ... (3 replies)
... I have never heard anything about it being less toxic the 2nd course. However it seems right as your body would have an immunity to it. I just wish i never broke out like this once I hit 120 mg, but what can you do. ... (47 replies)
... My 1st and 2nd course were very different. ... (68 replies)
... jessica, consider this. all of the people that replied to you that said accutane was great... they are early into their first treatment of accutane. therefore they are not qualified to offer you a statement as to it's long term effects. ... (35 replies)
... Mark00 i totally aggree with ur post. If accutane had cured my acne for good, i dont think i would come back to this board. ... (49 replies)
... well i guess this KIND OF pertains to your question.. well more so just commenting that i went on my first course of accutane for 5 months and have been off of it for 1 year now. ... (9 replies)
... This was my 2nd course. ... (12 replies)
... Did you have hairloss on your first course of Accutane, too? ... (12 replies)
... Okay, I am sick of everyone saying that acne comes back after Accutane. THeres a certain percentage that says 15 percent will need a second course and like 8 percent of the 2nd course people will need a 3rd course and u should be clear for life. ... (2 replies)
... thanks sallyq. you're lucky you at least got a year out of it. I got about a month. has anyone else taken a 2nd course? ... (15 replies)
... I have been off my first treatment of accutane for 6 months now. ... (0 replies)


Associated Tags: accutane, acne, hairloss

Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 12:26 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!